MathSciNet Relay Station
MathSciNet bibliographic data
MR1471815 58F07 (39A10 82B23)
Krichever, I.; Lipan, O.; Wiegmann, P.; Zabrodin, A. Quantum integrable models and discrete classical Hirota equations. Comm. Math. Phys. 188 (1997), no. 2, 267–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement